# SDR 06FDEA2200

- Difficulty date: June 5, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 12,394 hours, 6,675 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOORBEAM FWD SIDE MID SECTION IS CRACKED AT FRAME 28.  FABBED & INSTALLED REPAIR DOUBLER & FILLER IAW A300-600 FREIGHTER SRM 53-10-15 & EA 6-5310-101017.
